# SDR JJBA2021090178067

- Difficulty date: July 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN EXISTING DOUBLER REPAIR LEFT WING LEADING EDGE BETWEEN RIB 14 AND RIB 15. REPAIRED LEFT WING LEADING EDGE BETWEEN RIB 14 AND RIB 15
